# SDR ABXA010674

- Difficulty date: January 4, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 48,695 hours, 40,658 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 992341931
- Condition: Corroded
- Location: Rt. Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLANT PANEL HAD CORROSION AROUND NUT PLATES, LOWER EDGE FROM INBOARD TO OUTBOARD. REPLACED SLANT PANEL IAW DC-9 SRM 51-30-2, 51-10-4, 51-30-1 AND 51-20-6.
